RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 8, Pages 1052–1057 (Mi de10888)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the Construction of a Continuous Reconstruction Operation in the Complete Identification Problem for Linear Stationary Delay Systems

S. A. Minyuka, A. V. Metel'skiib

a Yanka Kupala State University of Grodno
b Belarusian National Technical University

Full text: PDF file (725 kB)

English version:
Differential Equations, 2003, 39:8, 1106–1112

Bibliographic databases:

UDC: 517.977+517.929
Received: 28.05.2002

Citation: S. A. Minyuk, A. V. Metel'skii, “On the Construction of a Continuous Reconstruction Operation in the Complete Identification Problem for Linear Stationary Delay Systems”, Differ. Uravn., 39:8 (2003), 1052–1057; Differ. Equ., 39:8 (2003), 1106–1112

Citation in format AMSBIB
\Bibitem{MinMet03}
\by S.~A.~Minyuk, A.~V.~Metel'skii
\paper On the Construction of a Continuous Reconstruction Operation in the Complete Identification Problem for Linear Stationary Delay Systems
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 8
\pages 1052--1057
\mathnet{http://mi.mathnet.ru/de10888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2198235}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 8
\pages 1106--1112
\crossref{https://doi.org/10.1023/B:DIEQ.0000011283.64085.b5}


Linking options:
  • http://mi.mathnet.ru/eng/de10888
  • http://mi.mathnet.ru/eng/de/v39/i8/p1052

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Khartovskii, “Controllability and identifiability of multi-delay dynamic systems”, Autom. Remote Control, 66:9 (2005), 1396–1408  mathnet  crossref  mathscinet
    2. A. V. Metelskii, S. A. Minyuk, “Opisanie klassa upravlyaemykh nachalnykh sostoyanii dlya lineinoi avtonomnoi sistemy neitralnogo tipa vtorogo poryadka”, Tr. In-ta matem., 16:2 (2008), 85–96  mathnet  zmath
  • Number of views:
    This page:70
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020